# SDR SWAA2012111509363

- Difficulty date: October 7, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 6961951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

70.5 WING FWD FAIRING CLOSE OUT SUPPORT ANGLE CRACKED AT BS 540.  REMOVED DAMAGED SEAL ANGLE, FORMED NEW ANGLE AND HEAT TREATED PER BAC SPEC.  LOCATED AND DRILLED FINISHED ANGLE AND INSTALLED IAW BOEING DWG 69-61951 84840U 10-16-2012.
